MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700150
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the supraventricular tachycardia procedure, signal issues resulted in the procedure being cancelled.It was observed that the ecgs were not displayed even when the amplifier connection was established.The amplifier was exchanged and the procedure was completed the next day with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h2, h3, h6 one claris¿ amplifier 120 channel sn: (b)(6) was received for evaluation.The reported event was able to be duplicated by power sequencing and signal testing.Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to post read errors to the bio switch cards.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
Device received for evaluation.This report includes an updated analysis.

Brand Name
WORKMATE¿ CLARIS¿ AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20007995
Report Number2184149-2024-00141
Device Sequence Number7201562
Product Code DQK
UDI-Device Identifier05415067001504
UDI-Public(01)05415067001504(10)8862752
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K210392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700150
Device Catalogue NumberH700150
Device Lot Number8862752
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer11/20/2024
11/20/2025
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date11/21/2024
11/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown